# SDR 96ZZZX6035

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N6198V
- Make and model: Bell 407
- Aircraft serial: 53020
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 407375007101
- Condition: Failed
- Location: Fuel Press
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FAILED.  REPLACED WITH NEW FUEL PRESSURE IND.
